# SDR CALA2023122603729

- Difficulty date: December 21, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737824
- Aircraft serial: 28776
- Aircraft time: 78,082 hours, 28,325 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Coupling
- Part number: AS1655A32
- Condition: Failed
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL NOTED IN CABIN. REF. AAR N/R:9760404 INSPECTED AFT CARGO COMPT WASTE TANK COMPT FOR STRONG SMELL NOTED ORIGIN. AFTER WASTE TANK BULKHEAD PANELS REMOVAL FOUND EVIDENCE OF WASTE SPILL, WORKED EC/RA 2011-01000 IN DEPTH CLEANUP. REMOVED FLOOR PANELS FROM STA 727 TO 947.5, REMOVED SIDEWALL FROM STA 727D TO 847. FOUND WASTE SPILL ON STRUCTURE, CLEANED WASTE SPILL AS PER EC/RA 2011-01000, APPLIED CIC TO STRUCTURE. FABRICATED AND INSTALLED INSULATION FOR AFFECTED AREAS, RE-INSTALLED FLOOR PANELS, SIDEWALL AND BULKHEADS. ACCOMPLISHED EC/RA 2011-01000 CARGO COMPT SPILL. (WORK ACCOMPLISHED BY V929396).
